# SDR UPS04843616

- Difficulty date: December 20, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Both
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TOP OF DESCENT STRONG DIESEL FUEL JET FUEL ODOR WAS PRESENT AND SMELLED.  ODOR WAS VERY STRONG.  PRESSURIZED A/C, RAN BOTH PACKS FOR 30 MIN.  NO ODOR NOTED.  INSPECTED A/C FOR SPILLED FLUIDS IN CARGO AREA AND LOWER PITS.  NONE FOUND.  A/C OK FOR SERVICE.
